Mixed-norm inequalities and operator space Lp embedding theory

Author(s)

    • Junge, Marius
    • Parcet, Javier

Bibliographic Information

Mixed-norm inequalities and operator space Lp embedding theory

Marius Junge, Javier Parcet

(Memoirs of the American Mathematical Society, no. 953)

American Mathematical Society, c2009

Available at  / 12 libraries

Search this Book/Journal

Note

"Volume 203, number 953 (2nd of 5 numbers)."

Includes bibliographical references (p. 153-155)

Related Books: 1-1 of 1

Details

Page Top